# SDR ASAA2019012527935

- Difficulty date: January 25, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 47,194 hours, 14,055 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE NR 2 OVHT/FIRE TEST FAIL IN NORMAL. GROUNDED - YES. ACCOMPLISHED FIM 26-10 TASK 801 FIRE DETECTION BITE SHOWS E2 RT FAULT. INSPECTED CORE HARNESS MW0315 REF AMM 26-11-02. VERIFIED ALL CONNECTORS SECURED. RE-ACCOMPLISHED BITE AND NO FAULTS PRESENT. E2 FIRE DETECTION FAIL ON CHECK NORMAL IN A B AND NO FAULT.
